# SDR MYWA120000

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,904 hours, 24,629 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: "CAB CONT" TEMP SELECTOR MAX HOT AND COCKPIT TEMP NEVER GOT ABOVE 11 C.  ACCOMPLISHED BITE TEST ON PACK/ZONE TEMP CONTROLLER IAW B737-400 M/M 21-63-83 OPS CHECK NORMAL NO FAULTS NOTED.  ACCOMPLISHED SYSTEM TEST OF THE TEMPERATURE CONTROL SYSTEM IAW B737-400 M/M 21-61-00 OPS CHECK NORMAL.
